On the Smith normal form of D-optimal designs
Koukouvinos C, Mitrouli M and Seberry J, On the Smith normal form of D-optimal designs, Journal of Linear and Multilinear Algebra,, 247 (1996) 277-295.
The Smith normal forms (SNF) of V-optimal designs of size < 100 are determined by a computer search. A theorem is given for the SNF of V-optimal designs of order 4t + 2 when 4t + 1 is square free, and bounds for the minimum number of 2's which can appear in the SNF are derived.
Christos Koukouvinos, M. Mitrouli, and Jennifer Seberry. "On the Smith normal form of D-optimal designs" Faculty of Informatics - Papers (1996).
Available at: http://works.bepress.com/jseberry/190